MathSciNet Relay Station
MathSciNet bibliographic data
MR2772821 (2012e:06001) 06A05 (18B99)
Bloom, S. L.; Ésik, Z. Algebraic linear orderings. Internat. J. Found. Comput. Sci. 22 (2011), no. 2, 491–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement